MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

ALPHATEC SPINE, INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 233-150
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection of the device confirms the distal arm has sheared off.The arm of the inserter is a subcomponent which features an ipsilateral prong that attaches to the interbody spacer for insertion.This type of damage is consistent with high stress conditions where the inserter pin contacts the inserter arm slot.Review of the device history records showed no manufacturing or processing related irregularities that would cause or contribute to this failure mode.Labeling review: warnings/cautions/precautions: potential risks identified with the use of these fusion devices, which may require additional surgery, include device component failure, loss of fixation, pseudoarthrosis (i.E.Non-union), fracture of the vertebra, neurological injury, and/or vascular or visceral injury.Possible adverse effects: initial or delayed loosening, bending, dislocation, and/or breakage of device components.
 
Event or Problem Description
It was reported that the inserter was found broken in a set.There was no report of patient involvement.

Brand Name
IDENTITI
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key20035565
Report Number2027467-2024-00075
Device Sequence Number6395527
Product Code OVD
UDI-Device Identifier00190376382982
UDI-Public(01)00190376382982(10)EM46681
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K203742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number233-150
Device Catalogue Number233-150
Device Lot NumberEM46681
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown